By Topic

{BBZ}_4 -Valued Quadratic Forms and Quaternary Sequence Families

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Kai-Uwe Schmidt ; Dept. of Math., Simon Fraser Univ., Burnaby, BC, Canada

In this paper, Zopf4-valued quadratic forms defined on a vector space over GF(2) are studied. A classification of such forms is established, distinguishing Zopf4-valued quadratic forms only by their rank and whether the associated bilinear form is alternating. This result is used to compute the distribution of certain exponential sums, which occur frequently in the analysis of quaternary codes and quaternary sequence sets. The concept is applied as follows. When t=0 or m is odd, the correlation distribution of family S(t), consisting of quaternary sequences of length 2 m-1, is established. Then, motivated by practical considerations, a subset S *(t) of family S(t) is defined, and the correlation distribution of family S *(t) is given for odd and even m.

Published in:

IEEE Transactions on Information Theory  (Volume:55 ,  Issue: 12 )